# SDR DL76L080192

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 62,174 hours, 9,264 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A IN AFT GALLEY REPORTED POSSIBLE ELEC ODOR.  ODOR DISSIPATED ONLY TO RECUR 10 MIN LATER EMERGENCY DECLARED DIV TO FRA.  INSP GALLEY C/MAKERS OVENS LIGHTS/BALLASTS.  INSP CHILLERS AND WATER COMP INSP C/P AND E/E AND CARGO AREA CKS CONDUCTED W/ENGS OFF AND ENG RUNNING AND CABIN PRESSURIZED.  FOUND RT PACK BITE LAST FAULT TCV REST OPS NORM, ON ENG RUN PRECAUTIONARY REMOVED AND REPLACED RT PACK TCV OPS AND LK CHK.
